Alert archive / Arizona / Red Flag Warnings in 2006
Red Flag Warning 10, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at May 21, 2006, 2:43 PM MST. It took effect at May 22, 2006, 10:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 21, 2006, 2:43 PM MST (21:43 UTC)
- In effect from
- May 22, 2006, 10:00 AM MST
- Expired
- May 22, 2006, 7:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 212143 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 243 PM MST SUN MAY 21 2006 ...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM...COCHISE... SANTA CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES FROM 10 AM UNTIL 7 PM MST MONDAY FOR STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER... .A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE AREA ON MONDAY BRINGING AN INCREASE IN WINDS MONDAY MORNING THROUGH MONDAY EVENING. WITH THE CONTINUING DRY CONDITIONS AND THE INCREASE IN WINDS THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA FOR MONDAY. AZZ146>148-221400- /O.UPG.KTWC.FW.A.0006.060522T1800Z-060523T0200Z/ /O.NEW.KTWC.FW.W.0010.060522T1700Z-060523T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 243 PM MST SUN MAY 21 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MST MONDAY FOR ALL OF SOUTHEAST ARIZONA FOR STRONG GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MST MONDAY FOR GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES (FIRE WEATHER ZONES 146...147 AND 148). THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A LOW PRESSURE SYSTEM OFF THE CALIFORNIA COAST WILL MOVE ACROSS ARIZONA ON MONDAY. THIS SYSTEM WILL BRING AN INCREASE IN WINDS FOR SOUTHEAST ARIZONA BEGINNING MONDAY MORNING AND CONTINUING THROUGH MONDAY EVENING. SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED STARTING MONDAY MORNING AND CONTINUING THROUGH MONDAY EVENING. THE STRONGEST WINDS ARE EXPECTED FROM 10 AM UNTIL 3 PM MST...HOWEVER STRONGER WINDS CAN BE EXPECTED AFTER 3 PM MST ESPECIALLY IN THE HIGHER TERRAIN. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP DOWN INTO THE LOW TO MID TEENS MONDAY MORNING. SOME STATIONS WILL SEE AN INCREASE IN RH VALUES MONDAY AFTERNOON AS MID AND HIGH LEVEL MOISTURE ASSOCIATED WITH THIS SYSTEM MIXES DOWN TO THE SURFACE. EVEN WITH RH VALUES BEING CLOSE TO THE CRITERIA TOMORROW AFTERNOON...THE STRONG WINDS AS WELL AS THE EXTREME FIRE DANGER AND VERY DRY FUELS IS ENOUGH TO MAINTAIN THE RED FLAG WARNING THROUGH THE AFTERNOON AND EVENING TOMORROW. THE STRONG WINDS COUPLED WITH THE LOW RH VALUES AND A VERY HIGH TO EXTREME FIRE DANGER HAVE PROMPTED THE FIRE WEATHER WATCH TO BE UPGRADED TO A RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA FOR MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
3 follow-up statements
000 WWUS85 KTWC 221310 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 610 AM MST MON MAY 22 2006 ...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM...COCHISE... SANTA CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES FROM 10 AM UNTIL 7 PM MST MONDAY FOR STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER... .A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE AREA TODAY BRINGING AN INCREASE IN WINDS DURING THE MORNING CONTINUING THROUGH THE EVENING. WITH THE EXTREME DRY CONDITIONS AND THE INCREASE IN WINDS A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA TODAY. WINDS WILL SUBSIDE THIS EVENING AS THE SYSTEM MOVES NORTHEAST AND AWAY FROM THE AREA. AZZ146>148-222115- /O.CON.KTWC.FW.W.0010.060522T1700Z-060523T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 610 AM MST MON MAY 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING. THE LOW PRESSURE SYSTEM MOVING TOWARD SOUTHEAST ARIZONA FROM THE EASTERN PACIFIC WILL AFFECT FIRE CONDITIONS TODAY. WIND SPEEDS WILL INCREASE AREAWIDE TODAY WITH MINIMUM HUMIDITIES IN THE SINGLE DIGITS AND TEENS UNTIL THE LOW PASSES THROUGH NORTHERN ARIZONA LATER TODAY. MOST STATIONS WILL SEE RH VALUES DROP AT OR BELOW THE 15 PERCENT THRESHOLD BY 10 AM MST THIS MORNING. THE STRONGEST WINDS ARE EXPECTED FROM 10 AM UNTIL 3 PM MST...HOWEVER STRONGER WINDS CAN BE EXPECTED AFTER 3 PM MST ESPECIALLY IN THE HIGHER TERRAIN. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP DOWN INTO THE LOW TO MID TEENS THIS MORNING. SOME STATIONS WILL SEE AN INCREASE IN RH VALUES DURING THE AFTERNOON AS MID AND HIGH LEVEL MOISTURE ASSOCIATED WITH THIS SYSTEM MIXES DOWN TO THE SURFACE. EVEN WITH RH VALUES BEING CLOSE TO THE CRITERIA THIS AFTERNOON...THE STRONG WINDS AS WELL AS THE EXTREME FIRE DANGER AND VERY DRY FUELS IS ENOUGH TO MAINTAIN THE RED FLAG WARNING THROUGH THE AFTERNOON AND EVENING TODAY. THE STRONG WINDS COUPLED WITH THE LOW RH VALUES AND A VERY HIGH TO EXTREME FIRE DANGER HAVE PROMPTED THE ISSUANCE OF THE RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA FOR TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 222119 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 219 PM MST MON MAY 22 2006 ...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM...COCHISE... SANTA CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES UNTIL 7 PM MST THIS EVENING FOR STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER... .A WEATHER SYSTEM MOVING THROUGH NORTHWEST ARIZONA THIS AFTERNOON CONTINUED TO BRING GUSTY WINDS TO THE AREA. THESE WINDS WILL DIMINISH IN SPEED THIS EVENING ALONG WITH INCREASING HUMIDITY VALUES. THE SYSTEM WILL TRACK WELL NORTHEAST OF ARIZONA TONIGHT...WITH LIGHTER WIND SPEEDS EXPECTED TUESDAY. AZZ146>148-230200- /O.CON.KTWC.FW.W.0010.000000T0000Z-060523T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 219 PM MST MON MAY 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... GUSTY SOUTH TO SOUTHWEST WINDS ALONG WITH LOW HUMIDITY VALUES CONTINUED TO BE REPORTED ACROSS MUCH OF SOUTHEAST ARIZONA THIS AFTERNOON. SOME INCREASE IN HUMIDITY ASSOCIATED WITH A WEATHER SYSTEM TRACKING THROUGH NORTHWEST ARIZONA HAS BEEN OBSERVED ACROSS PARTS OF PIMA AND SOUTHEAST PINAL COUNTIES. HOWEVER...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH CONTINUED TO BE REPORTED THIS AFTERNOON...ESPECIALLY ACROSS PARTS OF GRAHAM AND COCHISE COUNTIES. WINDS WILL START TO DIMINISH IN SPEED BY EARLY THIS EVENING ALONG WITH INCREASING HUMIDITY VALUES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 230201 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 701 PM MST MON MAY 22 2006 AZZ146>148-230315- /O.EXP.KTWC.FW.W.0010.000000T0000Z-060523T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 701 PM MST MON MAY 22 2006 ...RED FLAG WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ALLOWED THE RED FLAG WARNING FOR SOUTHEAST ARIZONA FIRE ZONES 146...147 AND 148 TO EXPIRE. WIND SPEEDS HAVE DECREASED BELOW THE CRITICAL SUSTAINED 20 FOOT/10 MINUTE AVERAGE OF 20 MPH. ALSO...RELATIVE HUMIDITIES AT MOST SITES ARE GREATER THAN 20 PERCENT. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING EXPIRATION. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 21, 2:30 PM MST, 13 minutes earlier.
Area forecast discussion, May 21, 2:30 PM MST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 230 PM MST SUN MAY 21 2006 .SYNOPSIS...A PACIFIC LOW PRESSURE SYSTEM WILL MOVE THROUGH CALIFORNIA AND NORTHERN ARIZONA ON MONDAY. THIS SYSTEM WILL BRING STRONG GUSTY WINDS TOMORROW WITH AREAS OF BLOWING DUST. BY EARLY MONDAY EVENING THESE WINDS ARE EXPECTED TO SUBSIDE. THIS SYSTEM WILL BRING COOLER TEMPERATURES ON MONDAY AND TUESDAY. A WARMING TREND FROM MID-WEEK TO THE WEEKEND IS EXPECTED. DRY CONDITIONS WILL PREVAIL THIS WEEK. && .DISCUSSION...THE STRONGEST 700 MB WINDS IN BOTH THE GFS AND NAM MODELS OCCUR NEAR 12Z ON MONDAY AND ARE LOCATED FROM SANTA CRUZ TO PINAL COUNTIES. THIS EARLY MORNING TIME FRAME MAKES THE WIND FORECAST ON MONDAY NOT AS CLEAR CUT AS WE WOULD LIKE. A WELL MIXED BOUNDARY LAYER IS IDEAL TO GET THESE WINDS FULLY MIXING DOWN TO THE SURFACE. USUALLY THE BOUNDARY LAYER IS AT ITS MAXIMUM HEIGHT WHEN THE MAXIMUM TEMPERATURE OCCURS. FOR TOMORROW...THE MAXIMUM TEMPERATURES APPEARS LIKE IT WILL OCCUR IN THE EARLY AFTERNOON AND THEN BEGIN COOLING THROUGH THE REMAINDER OF THE DAY. HENCE THE MAXIMUM OBSERVED WINDS SPEEDS WILL BE OBSERVED EARLIER THAN NORMAL...WHICH IS WHY THE WIND ADVISORY IS EARLIER IN THE DAY FROM 10 AM TO 5 PM. AS THE WIND SWITCHES TO THE WEST BY LATE AFTERNOON... COOLER AIR WILL BE USHERED IN AND THE SPEEDS WILL SLOWLY DROP OFF. IF THE MODELS ARE INCORRECT WITH THIS STORM TRACK...A SHIFT SLIGHTLY FURTHER EAST COULD BRING SCATTERED SHOWERS INTO OUR AREA. DO NOT BELIEVE THIS WILL HAPPEN AT THIS TIME...BUT IT IS SOMETHING TO KEEP AN EYE ON. THE GRIDDED FORECASTS HAVE LOW POPS FOR THE HIGHEST MOUNTAIN LOCATIONS TOMORROW AND ZEROS ELSEWHERE. BY TUESDAY A WARMING TREND WILL START AS THE RIDGE BEGINS BUILDING BACK OVER US THROUGH THE END OF THE WEEK. && .FIRE WEATHER...A LOW PRESSURE SYSTEM MOVING TOWARD SOUTHEAST AZ FROM THE EASTERN PACIFIC WILL AFFECT FIRE CONDITIONS TODAY AND DEFINITELY ON MONDAY. WINDS WILL BEGIN TO INCREASE THIS AFTERNOON...ESPECIALLY IN WESTERN ZONES AND WILL DEFINITELY INCREASE AREAWIDE TOMORROW. MINIMUM HUMIDITIES WILL REMAIN IN THE SINGLE DIGITS AND TEENS UNTIL THE LOW PASSES THROUGH NORTHERN ARIZONA LATE MONDAY. MOST STATIONS WILL SEE RH VALUES DROP TO OR BELOW THE 15 PERCENT THRESHOLD TOMORROW BY 10 AM MST...HOWEVER SOME STATIONS WILL SEE AN INCREASE IN RH VALUES TOMORROW AFTERNOON AS MID AND HIGH LEVEL MOISTURE ASSOCIATED WITH THIS SYSTEM MIXES DOWN TO THE SURFACE. ALTHOUGH SOME STATIONS MAY BE ABOVE THE 15 PERCENT RED FLAG WARNING CRITERIA...HAVE STILL OPTED TO GO WITH THE RED FLAG WARNING FOR THE ENTIRE AREA CONSIDERING THE VERY HIGH TO EXTREME FIRE DANGER AND HOW DRY ALL THE FUELS ARE AT THIS TIME. WINDS THIS AFTERNOON WILL BE SLIGHTLY HIGHER THAN WHAT WAS OBSERVED YESTERDAY...BUT THE MAJOR INCREASE IN WIND SPEEDS IS EXPECTED TOMORROW. SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED TO BEGIN TOMORROW MORNING AND CONTINUE THROUGH TOMORROW EVENING. THE STRONGEST WINDS WILL MOVE ACROSS THE STATE FROM WEST TO EAST AND WILL BEGIN TO DIE DOWN IN THE LATE AFTERNOON. STRONGER WINDS WILL STILL EXISTS...ESPECIALLY IN HIGHER TERRAIN FROM THE LATE AFTERNOON THROUGH THE EARLY EVENING HOURS TOMORROW. WITH ALL THE ABOVE MENTIONED THE FIRE WEATHER WATCH WHICH WAS ISSUED YESTERDAY HAS NOW BEEN UPGRADED TO A RED FLAG WARNING. ADDITIONALLY THE TIME OF THE WARNING HAS BEEN EXTENDED AND NOW RUNS FROM 10 AM MST UNTIL 7 PM MST TOMORROW FOR ALL OF SOUTHEAST ARIZONA. AFTER THIS SYSTEM PASSES THROUGH THE AREA TOMORROW EXPECT TO SEE A RETURN TO DRY AND HOT CONDITIONS. && .AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG FROM 10 AM TO 7 PM MST MONDAY FOR ALL FIRE ZONES 146>148. WIND ADVISORY FROM 10 AM TO 5 PM MST MONDAY FOR AZZ019-029-030-032>035. && PUBLIC FORECASTER - GWS FIRE WEATHER/AVIATION FORECASTER - ELSLAGER WEATHER.GOV/TUCSON
Hazardous weather outlook, May 21, 2:40 PM MST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 240 PM MST SUN MAY 21 2006 AZZ019-029-030-032>035-221400- NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 240 PM MST SUN MAY 21 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MONDAY... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM MST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM MOVING INTO CALIFORNIA TODAY WILL BRING STRONG SOUTHWESTERLY WINDS TO SOUTHEAST ARIZONA ON MONDAY. SUSTAINED WIND SPEEDS OF 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE POSSIBLE. DUE TO THE DRY CONDITIONS...AREAS OF BLOWING DUST WILL BE PRESENT IN THE LATE MORNING AND AFTERNOON HOURS. BY EARLY MONDAY EVENING THESE WINDS WILL SWITCH TO THE WEST AND SUBSIDE BELOW 25 MPH AT MOST LOCATIONS. THESE CONDITIONS HAVE CAUSED A WIND ADVISORY TO BE ISSUED FROM 10 AM TO 5 PM MST ON MONDAY. THE LOW RELATIVE HUMIDITY IN COMBINATION WITH SUSTAINED WIND SPEEDS OVER 25 MPH AND AN EXTREME FIRE DANGER RATING HAVE LED TO A RED FLAG WARNING BEING ISSUED FROM 10 AM TO 7 PM MST ON MONDAY. HUMIDITIES ARE EXPECTED TO REMAIN BELOW 15 PERCENT AT MANY LOCATIONS UNTIL THE WINDS SWITCH TO THE WEST ON MONDAY. THESE WESTERLY WINDS WILL ALLOW SOME MOISTURE TO ENTER SOUTHEAST ARIZONA FROM THE STORM SYSTEM AS IT MOVES INTO COLORADO. HOWEVER LITTLE PRECIPITATION IS EXPECTED FROM THIS SYSTEM SO DRY CONDITIONS WILL PREVAIL THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-221400- WESTERN PIMA COUNTY- 240 PM MST SUN MAY 21 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM MOVING INTO CALIFORNIA TODAY WILL BRING STRONG SOUTHWESTERLY WINDS TO SOUTHEAST ARIZONA ON MONDAY. SUSTAINED WIND SPEEDS OVER 25 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE. THESE WINDY CONDITIONS WHEN COMBINED WITH LOW HUMIDITIES AND AN EXTREME FIRE DANGER RATING HAVE CAUSED A RED FLAG WARNING TO BE ISSUED FROM 10 AM TO 7 PM MST ON MONDAY. AS THIS SYSTEM MOVES THROUGH NORTHERN ARIZONA INTO COLORADO LATE MONDAY...HUMIDITIES ARE EXPECTED TO RISE AND MAXIMUM TEMPERATURES WILL DECREASE ABOUT 10 DEGREES FROM SUNDAYS READINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:34 PM MST | Wind Advisory | TWC | 26 hr |
Nearby
Red Flag Warnings in Arizona, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.